# SDR RRXA991434

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 350 - 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, INTERNAL DOUBLER AND INNER SURFACE OF OUTER SKIN, BETWEEN LONGERONS 31 LEFT AND LONGERON 31 RIGHT, AND BETWEEN STATIONS Y350 AND STA Y370.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED ENGINEERING SKETCH NR SK 087-990, 8110-3 APPROVED.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
